# SDR 2002UALA00027

- Difficulty date: January 4, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME UPPER FLANGE IS GOUGED LOC STATION 1520 BELOW STRINGER 26R.  MAJOR REPAIR ACCOMPLISHED. FRAME BLENDED AND FABRICATED STRINGER CLIP.
